MAUDE Adverse Event Report: ALPHA OMEGA ENGINEERING LTD SHIELDED ALPHAPROBE MICROELECTRODE

ALPHA OMEGA ENGINEERING LTD SHIELDED ALPHAPROBE MICROELECTRODE
Model Number STR-AP9080-00
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The facility reporter described the event as follows: "describe the event or problem: supply was tested by surgeon before using it on patient and supply was found to be "manufactured incorrectly." what was the original intended procedure? craniotomy, deep brain stimulator with microelectrode recording, first array.What problem did the user have: device malfunction - that is, the device did not do what it was supposed to do.
 
Additional Manufacturer Narrative
This event was not reported to alpha omega engineering ltd.In real time.Our application specialist, alpha omega rep., was in touch with the facility.The neuroprobe alphaprobe was not send for manufacturer evaluation, we assume it was a mechanical issue, we asked the probe for further evaluation.The facility used alternative probe during the procedure.

Brand Name
SHIELDED ALPHAPROBE MICROELECTRODE
Common Device Name
SHIELDED ALPHAPROBE MICROELECTRODE
Manufacturer (Section D)
ALPHA OMEGA ENGINEERING LTD
hamerkava st. 6 pob 810
tsiporit industrial zone
nof hagalil, northern israel 17890 62
IS  1789062
Manufacturer (Section G)
ALPHA OMEGA ENGINEERING LTD
hamerkava st. 6 pob 810
tsiporit industrial zone
nof hagalil, noethern israel 17890 62
IS   1789062
Manufacturer Contact
efrat shamgar
hamerkava st. 6 pob 810
tsiporit industrial zone
nof hagalil, northern israel 17890-62
IS   1789062
MDR Report Key20703590
Report Number3001610756-2024-00002
Device Sequence Number9812091
Product Code GZL
UDI-Device Identifier07290014954946
UDI-Public07290014954946
Combination Product (Y/N)N
PMA/510(K) Number
K120098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/16/2026
Device Model NumberSTR-AP9080-00
Device Catalogue NumberSTR-AP9080-00
Device Lot Number87976
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown